Nonparametric curve estimation with Bernstein estimates

Autor(en): Tenbusch, A
Stichwörter: Bernstein polynomials; KERNEL; Mathematics; nonparametric regression estimation; POINTS; REGRESSION FUNCTION; smoothed regressograms; Statistics & Probability
Erscheinungsdatum: 1997
Herausgeber: PHYSICA VERLAG GMBH
Journal: METRIKA
Volumen: 45
Ausgabe: 1
Startseite: 1
Seitenende: 30
Zusammenfassung: 
In this paper we propose a Bernstein type estimate of the regression function m(x) = E[YX = x]. Various local and global asymptotic properties of this estimate are studied.
ISSN: 00261335
DOI: 10.1007/BF02717090

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on May 24, 2024

Google ScholarTM

Check

Altmetric